Journal d’Analyse Mathématique

, Volume 74, Issue 1, pp 213–234

Solvability condition for a boundary value interpolation problem of Loewner type

  • Dušan R. Georgijević
Article

DOI: 10.1007/BF02819451

Cite this article as:
Georgijević, D.R. J. Anal. Math. (1998) 74: 213. doi:10.1007/BF02819451

Copyright information

© Hebrew University of Jerusalem 1998

Authors and Affiliations

  • Dušan R. Georgijević
    • 1
  1. 1.Faculty of Mechanical EngineeringUniversity of BeogradBeogradYugoslavia

Personalised recommendations